# SDR QXEA2013052301023

- Difficulty date: May 23, 2013
- Submitted: May 24, 2013
- Operation: Air carrier
- Aircraft: N409QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4051
- Aircraft time: 28,190 hours, 29,196 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Structure
- Condition: Broken
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT DITCHING DAM DOOR TRIM BROKEN.
